A remark on singular sets of vector bundle morphisms

Starostka, Maciej and Waterstraat, Nils (2015) A remark on singular sets of vector bundle morphisms. European Journal of Mathematics, 1 (1). pp. 154-159. ISSN 2199-675X. (doi:https://doi.org/10.1007/s40879-014-0010-8) (Full text available)

PDF - Author's Accepted Manuscript
Download (174kB) Preview
[img]
Preview
Official URL
http://www.dx.doi.org/10.1007/s40879-014-0010-8

Abstract

If a characteristic class for two vector bundles over the same base space does not coincide, then the bundles are not isomorphic. We give under rather common assumptions a lower bound on the topological dimension of the set of all points in the base over which a morphism between such bundles is not bijective. Moreover, we show that this set is topologically non-trivial.

Item Type: Article
Additional information: Imported from arXiv
Uncontrolled keywords: Vector bundle morphisms, Characteristic classes, Covering dimension
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Nils Waterstraat
Date Deposited: 03 Nov 2015 16:33 UTC
Last Modified: 07 Feb 2017 23:13 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51398 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year